Topological deformation of higher dimensional automata.

Gaucher, Philippe; Goubault, Eric

Homology, Homotopy and Applications (2003)

  • Volume: 5, Issue: 2, page 39-82
  • ISSN: 1532-0073

How to cite


Gaucher, Philippe, and Goubault, Eric. "Topological deformation of higher dimensional automata.." Homology, Homotopy and Applications 5.2 (2003): 39-82. <>.

author = {Gaucher, Philippe, Goubault, Eric},
journal = {Homology, Homotopy and Applications},
keywords = {globular CW-complexes; local po-space},
language = {eng},
number = {2},
pages = {39-82},
publisher = {International Press, Somerville},
title = {Topological deformation of higher dimensional automata.},
url = {},
volume = {5},
year = {2003},

AU - Gaucher, Philippe
AU - Goubault, Eric
TI - Topological deformation of higher dimensional automata.
JO - Homology, Homotopy and Applications
PY - 2003
PB - International Press, Somerville
VL - 5
IS - 2
SP - 39
EP - 82
LA - eng
KW - globular CW-complexes; local po-space
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.